MAUDE Adverse Event Report: MENTOR TEXAS ARTOURA PLUS SMOOTH HIGH PROFILE; EXPANDER, SKIN, INFLATABLE

MENTOR TEXAS ARTOURA PLUS SMOOTH HIGH PROFILE; EXPANDER, SKIN, INFLATABLE
Model Number SDC140H
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Deformity/ Disfigurement (2360)
Date of Event 11/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The mentor failure analysis lab has received the device for evaluation.The analysis has begun but is not complete at this time.When the investigational analysis has been completed, a supplemental report will be submitted.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: deflation.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a female patient who underwent breast surgery with a 600cc artoura plus smooth high profile tissue expander experienced left sided deflation post procedure.As a result, patient underwent removal with no replacement on (b)(6), 2022.
 
Event or Problem Description
It was reported that a female patient who underwent breast surgery with a 600cc artoura plus smooth high profile tissue expander experienced left sided deflation post procedure.As a result, patient underwent removal with no replacement on (b)(6) 2022.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
The investigation of the returned device was completed by the failure analysis lab on (b)(6) 2022.Device evaluation summary: the product was returned to mentor for evaluation.Mentor then conducted a visual inspection of the returned device.During the visual analysis of the returned sample artoura plus smooth high profile 600cc, a leakage was observed, caused by delamination dome.Based on the information currently available, a product issue was identified during the investigation of the sample received.This product issue will be addressed through mentor¿s quality system.Manufacturer¿s reference number: (b)(4).

Brand Name
ARTOURA PLUS SMOOTH HIGH PROFILE
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
gabriel alfageme
3041 skyway circle north
irving, TX 75038
9497898687
MDR Report Key13388682
Report Number1645337-2022-00973
Device Sequence Number12011798
Product Code LCJ
UDI-Device Identifier10081317028267
UDI-Public10081317028267
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161176
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2025
Device Model NumberSDC140H
Device Catalogue NumberSDC140H
Device Lot Number9556272
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/25/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/06/2022
Supplement Date Received by Manufacturer06/20/2022
Initial Report FDA Received Date01/28/2022
Supplement Report FDA Received Date06/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale